# SDR AU510001965

- Difficulty date: April 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15
- Condition: Bird Ingestion
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BIRDSTRIKE.  INVESTIGATION FOUND THE REMAINS OF THREE FLYING FOXES.  THOROUGH INSPECTION OF THE ENGINE FOUND NO OBVIOUS DEFECTS.  A WATER WASH WAS CARRIED OUT AND THE AIRCRAFT RELEASED TO SERVICE.
